# SDR UALA2009041601106

- Difficulty date: April 16, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 76,542 hours, 12,326 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL QTY INDICATORS FLUCTUATING.  RTFL.  REPLACED FUEL QTY PROCESSOR.  REPLACED COCKPIT FUEL QTY INDICATION PANEL.  PERFORMED BITE.  CHECKED OK.
